# SDR DALA2016012900705

- Difficulty date: January 28, 2016
- Submitted: January 29, 2016
- Operation: Air carrier
- Aircraft: N892AT
- Make and model: Boeing 717-200
- Aircraft serial: 55044
- Aircraft time: 32,949 hours, 22,416 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 713
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOORBEAM TO WEB VERTICAL ATTACH FITTING AT APPROXIMATELY RBL 45, FS 713 IS CRACKED WITH FASTENER HEADS SHEARED OFF AND RIGHT FLOORBEAM TO WEB VERTICAL ATTACH FITTING AT APPROXIMATELY RBL 45, FS 737 IS CRACKED IN 2 PLACES AT BOTTOM END. BOTH FITTINGS MARKED.  REF 62937-0100-0085: REPLACE FITTING AS RBL FS 713, PN 3925812-2 IAW SRM 51-41-05.  REPLACED TILLING AT FS 737, RBL 45 IAW SRM 51-41-05, PAGE 17.
